# SDR 2006FA0000105

- Difficulty date: November 27, 2005
- Submitted: January 31, 2006
- Operation: General aviation
- Aircraft: N250VC
- Make and model: Gulstm GIV
- Aircraft serial: 1495
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: GAC1159SCH2463A
- Condition: Cracked
- Location: Hyd System
- Part time: 1,043 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A POSITION FLIGHT, ON DEPARTURE THE CREW RECEIVED A (CK HYD QUANTITY) EICAS CAUTION LIGHT.  COCKPIT INDICATIONS REVEALED A LOSS OF COMBINED HYDRAULIC FLUID.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MAINT INVESTIGATION REVEALED THE FLIGHT POWER SHUTOFF VALVE ASSY HOUSING WAS CRACKED.  THIS IS THE SECOND INCIDENT OF A CRACKED HOUSING WITHIN OUR FLEET.  AN UPGRADED 5 ASSY WAS PROCURED FROM MFG AND AC WAS RETURNED TO SERVICE.  HAVE COMMUNICATED OUR CONCERNS TO AC MFG AND ENCOURAGED A PROACTIVE RESOLUTION TO A RATHER SEVERE SITUATION.  (EA25200605366) (K)
